Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Lower back pain, bleeding from penis, engorged penis, have filter to stop blood clots. Is this an emergency?

My father is 80 years old and woke up yesterday with lower back pain and was bleeding from his penis all day yesterday. His penis was also engorged. He has a filter to stop blood clots that was put in 2 1/2 years ago. He is refusing medical treatment. Is this an emergency or can he wait till tomorrow. The bleeding has stopped today but he is very tired?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing in.
Your father seems to have developed a clotting event which is involving his vena cava and it is a medical emergency.
The congestion and bleeding from penis is a tip of the ice-berg. He can suffer many problems like renal shut down, penile gangrene, necrosis of testes, ischemia of the lower limbs if treatment is delayed.
I hope you would be proactive to get a medical help soon.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor